# SDR DALA2015072404640

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR BUSHINGS AND ELONGATED BUSHINGS ON RT HEATER BLANKET T/E.  DAMAGE BUSHINGS WERE REPLACED IAW ER/A 537709-14AD, REV "A" AND EA: 09-070683-03, AD REV L.   MAJOR REPAIR.
